Journal of Symbolic Logic 74 (1):201-215 (2009)

Abstract
We examine the reverse mathematics and computability theory of a form of Ramsey's theorem in which the linear n-tuples of a binary tree are colored
Keywords Ramsey   tree   arithmetical   comprehension   bounds
Categories (categorize this paper)
DOI 10.2178/jsl/1231082309
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 72,607
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Open Questions in Reverse Mathematics.Antonio Montalbán - 2011 - Bulletin of Symbolic Logic 17 (3):431-454.
Partitions of Trees and $${{\sf ACA}^\prime_{0}}$$.Bernard A. Anderson & Jeffry L. Hirst - 2009 - Archive for Mathematical Logic 48 (3-4):227-230.

View all 10 citations / Add more citations

Similar books and articles

Open Questions in Reverse Mathematics.Antonio Montalbán - 2011 - Bulletin of Symbolic Logic 17 (3):431-454.
Questioning Constructive Reverse Mathematics.I. Loeb - 2012 - Constructivist Foundations 7 (2):131-140.
Reverse Mathematics: The Playground of Logic.Richard A. Shore - 2010 - Bulletin of Symbolic Logic 16 (3):378-402.
On the Indecomposability of $\omega^{N}$.Jared R. Corduan & François G. Dorais - 2012 - Notre Dame Journal of Formal Logic 53 (3):373-395.
Quantum Mereotopology.Barry Smith & Berit O. Brogaard - 2002 - Annals of Mathematics and Artificial Intelligence 36 (1):153-175.

Analytics

Added to PP index
2010-09-12

Total views
46 ( #250,104 of 2,533,631 )

Recent downloads (6 months)
1 ( #389,998 of 2,533,631 )

How can I increase my downloads?

Downloads

My notes